RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1969, Volume 1, Number 1  


The Feynman integral for singular Lagrangians
L. D. Faddeev
3
Investigation of nonlinear realizations of chiral groups by the method of generating functions
B. M. Zupnik, V. I. Ogievetskii
19
Variational principle and nonconserved operators
I. V. Polubarinov
34
Mass spectrum of relativistic invariant equations in an infinite number of dimensions
A. A. Komar, L. M. Slad
50
Asymptotic behavior of the Green's function in some models of nonrenormalizable field theory
N. M. Atakishiyev
60
Linear passive systems
V. S. Vladimirov
67
Extended locality and other properties of local $W^*$-algebras
S. S. Horuzhy
95
Representations of the Poincaré group in $E(2)$ bases
Yu. V. Novozhilov, E. V. Prokhvatilov
101
Asymptotics of the wave function of the quasistationary state
A. A. Arsen'ev
120
Extremal properties of the nonequilibrium statistical operator
D. N. Zubarev, V. P. Kalashnikov
137
List of misprints
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019